MathSciNet Relay Station
MathSciNet bibliographic data
MR1717651 32H02 (30C45 32F45)
Kohr, Gabriela On some distortion results for convex mappings in ${\bf C}^n$. Complex Variables Theory Appl. 39 (1999), no. 2, 161–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement